教授
所在位置 网站首页 > 师资队伍 > 专任教师 > 教授 > 正文
杨东勇

职称:教授

职务:

学历:博士

电子邮件:dyyang@xmu.edu.cn

联系电话:0592-2580680

办 公 室:数学物理大楼536

教育经历:

(1) 2007-09至2010-07, 北京师范大学, 基础数学, 博士, 导师: 杨大春

(2) 2004-09至2007-07, 北京师范大学, 基础数学, 硕士, 导师: 杨大春

(3) 2000-09至2004-07, 北京师范大学, 数学与应用数学, 学士

工作经历:

(1) 2018-11至现在, 厦门大学, 数学科学学院, 教授

(2) 2015-07至2016-06, 澳大利亚麦考瑞大学, 数学系, 访问学者

(3) 2013-07至2018-10, 厦门大学, 数学科学学院, 副教授

(4) 2010-07至2013-07, 厦门大学, 数学科学学院, 讲师

研究方向:

调和分析

著作:

The Hardy Space H1 with Non-doubling Measures and Their Applications, with

Da. Yang and G. Hu, Lecture Notes in Mathematics 2084, Springer-Verlag, Berlin,

2013, xiii+653 pp.

授课情况:

微积分 工程数学 实变函数

主持项目:

1. 国家自然科学基金委员会, 面上项目, 11971402, 微分算子及函数空间加权理论若干问题, 2020-01至2023-12

2. 国家自然科学基金委员会, 面上项目, 11571289, 具有非双倍测度的函数空间实变理论及其应用, 2016-01至2019-12

3. 国家自然科学基金委员会, 青年科学基金项目, 11101339, 基于带磁场的薛定谔算子及贝塞尔算子的函数空间及应用, 2012-01至2014-12

论文:

1. Endpoint properties of localized Riesz transforms and fractional integrals associated to Schrodinger operators, with Da. Yang and Y. Zhou, Potential Anal., 30(2009), 271-300.

2. A new characterization of $RBMO(\mu)$ by John-Stromberg sharp maximal functions, with G. Hu and Da. Yang, Czech. Math. J., 59(2009), pp. 159-171.

3. Endpoint estimates for homogeneous Littlewood-Paley $g$-functions with non-doubling measures, with Da. Yang, J. Funct. Spaces Appl., 7(2009), 187-207.

4. $h^1$, $bmo$, $blo$ and Littlewood-Paley $g$-functions with non-doubling measures, with G. Hu and Da. Yang, Rev. Mat. Iberoam., 25(2009), 595-667.

5. Characterizations of localized $\bmo(R^n)$ via commutators of localized Riesz transforms and fractional integrals associated to Schrodinger operators, with Da. Yang,Collect. Math., 61(2010), 65-79.

6. Localized BMO and BLO spaces on $RD$-spaces and applications to Schrodinger operators, with Da. Yang and Y. Zhou, Commun. Pure Appl. Anal., 9(2010), 779-812.

7. Localized Morrey-Campanato spaces on metric measure spaces and applications to Schrodinger operators, with Da. Yang and Y. Zhou, Nagoya Math., 198 (2010), 77-119.

8. BMO-estimates for maximal operators via approximations of the identity with non-doubling measures, with Da. Yang, Canad. J. Math. 62 (2010), 1419-1434.

9. Boundedness of linear operators via atoms on Hardy spaces with non-doubling measures, with Da. Yang, Georgian Math. J., 18 (2011), 377-397.

10. Real-variable characterizations of Hardy spaces associated with Bessel operators, with Da. Yang, Anal. Appl. (Singap.), 9 (2011), 345-368.

11. Atomic Hardy-type spaces between $H^1$ and $L^1$ on metric spaces with non-doubling measures, with L. Liu and Da. Yang, Acta Math. Sin. (Engl. Ser.), 27 (2011), 2445-2468.

12. Boundedness of Calderon-Zygmund operators on non-homogeneous metric measure spaces: Equivalent characterizations, with S. Liu and Da. Yang, J. Math. Anal. Appl., 386 (2012), 258-272.

13. The Hardy space $H^1$ on non-homogeneous metric spaces, with T. Hytonen and Da. Yang, Math. Proc. Cambridge Philos. Soc., 153(1), 9-23, 2012.

14. Boundedness of Calderon-Zygmund operators on non-homogeneous metric measure spaces, with T. Hytonen, S. Liu and Da. Yang, Canad. J. Math., 64(2012), 892-923.

15. Maximal function characterizations of Hardy spaces associated with magnetic Schrodinger operators, with R. Jiang and Da. Yang, Forum Math., 24 (2012), 471-494.

16. An interpolation theorem for sublinear operators on non-homogeneous metric measure spaces, with H. Lin, Banach J. Math. Anal., 6 (2012), 168-179.

17. Hardy spaces associated with magnetic Schrodinger operators on strongly Lipschitz domains, with Da. Yang, Nonlinear Anal., 75 (2012), 6433-6447.

18. Boundedness of Calderon-Zygmund operators with finite non-doubling measures, with Da. Yang, Front. Math. China, 8 (2013), 961-971.

19. The Hardy space $H^1$ on non-homogeneous spaces and its applications|a survey, with X. Fu and Da. Yang, Eurasian Math. J., 4 (2013), 104-139.

20. The molecular characterization of the Hardy space $H^1$ on non-homogeneous metric measure spaces and its application, with X. Fu and Da. Yang, J. Math. Anal. Appl., 410 (2014), 1028-1042.

21. Hardy spaces Hp over non-homogeneous metric measure spaces and their applications, with X. Fu, H. Lin and Da. Yang, Sci. China Math., 58 (2015), 309-388.

22 Maximal function characterizations of Musielak-Orlicz-Hardy spaces associated with magnetic Schr¨odinger operators, with Da. Yang, Front. Math. China, (10) 2015, 1203-1232.

23 Boundedness of commutators of Riesz transforms associated with magnetic Schrodinger operators, Math. Inequal. Appl., (19), 2016, 173-184.

24 Oscillation and variation for semigroups associated with Bessel operators, with Huoxiong Wu and Jing Zhang, J. Math. Anal. Appl., 443 (2016) 848-867.

25 An equivalent characterization of BMO with gauss measure, with Zhehui Wang, Front. Math. China 12 (2017), 749–768.

26 Hardy spaces via factorization, and BMO spaces via commutators in the Bessel setting, with Xuan Thinh Duong, Ji Li and Brett D. Wick, Indiana Univ. Math. J., 66 (2017), 1081-1106.

27 Pointwise multipliers on BMO spaces with non-doubling measures, with Wei Li and Eiichi Nakai, Taiwanese J. Math., 22 (2018), 183-203.

28 Equivalent characterizations of weighted compactness of commutators via CMO(Rn), with Huoxiong Wu, Proc. Amer. Math. Soc., 146 (2018), 4239-4254.

29 Compactness of Riesz transform commutator associated with Bessel operators, with Xuan Thinh Duong, Ji Li, Suzhen Mao and Huoxiong Wu, J. Anal. Math., 135 (2018), 639-673.

30 Little bmo, little h1, and weak factorization, with Xuan Thinh Duong, Ji Li and Brett D. Wick, Ann. Inst. Fourier (Grenoble), 68 (2018), 109-129.

31 Product BMO, little BMO and Riesz commutators in the Bessel setting, with Xuan Thinh Duong, Ji Li, Yumeng Ou and Brett D. Wick, J. Geom. Anal., 28 (2018), 2558-2601.

32 Compactness of Riesz transform commutator associated with Bessel operators on Morrey spaces, with Suzhen Mao and Huoxiong Wu, Anal. Appl., 17 (2019) 145-178.

33 Two weight Commutators in the Dirichlet and Neumann Laplacian settings, with Xuan Thinh Duong, Ji Li, Irina Holmes and Brett D. Wick, J. Funct. Anal. 276(2019), 1007-1060.

34 Characterizations of product Hardy spaces associated with Bessel Schrodinger operator, with Jorge J. Betancor, Xuan Thinh Duong, Ji Li and Brett D. Wick,Indiana Univ. Math. J. 68 (2019), 247-289.

35 Oscillation and variation for Riesz transform associated with Bessel operators, with Huoxiong Wu and Jing Zhang, Proc. Roy. Soc. Edinburgh Sect. A, 149 (2019), 169–190.

36 Boundedness and compactness characterizations of the Cauchy integral commutators on Morrey spaces, with Jin Tao and Dachun Yang, Math. Methods Appl.Sci., 42 (2019), 1631–1651.

37 Compactness of Buerling-Ahlfors commutator on weighted Morrey spaces and applications to Beltrami equation, with Jin Tao and Dachun Yang, Potential Anal. 53 (2020), 1467–1491.

38 Boundedness of oscillation and variation of semigroups associated with Bessel Schrödinger operators, with Jorge J. Betancor, Wenting Hu and Huoxiong Wu, Nonlinear Anal. 202 (2021), 112-146, 32 pp.

学生培养:

已指导硕士研究生1人毕业,目前指导2人硕士研究生在读